International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 3, March 2013 Edition [ISSN 2250-3153]


Fuzzy rw Super- Continuous Mapping
      M. K. Mishra, M. Shukla, U. Aarthi
Abstract: In this paper we extend the concepts of rw super closed sets and rw super continuous mappings in fuzzy topological spaces and obtain several results concerning the preservation of fuzzy g- super closed sets. Furthermore we characterize fuzzy rw super continuous and fuzzy rw- super closed mappings and obtain some of the basic properties and characterization of these mappings.

Reference this Research Paper (copy & paste below code):

M. K. Mishra, M. Shukla, U. Aarthi (2018); Fuzzy rw Super- Continuous Mapping; Int J Sci Res Publ 3(3) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0313.php?rp=P15897
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.